# SDR AALA982075

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXI TLIGHT AT FORWARD COACH CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTORS AT FORWARD COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
